MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-38
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.In the xience alpine instructions for use the first step under the preparation section includes steps for removing the device from the foil and inner pouches and removing the product mandrel and protective sheath.The next section includes steps related to flushing the guide wire lumen and preparing the device by removing air from the system.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a concentric de novo lesion (diameter 2.5 mm x length 33 mm) located from mid to distal left anterior descending (lad) artery with mild tortuosity and mild calcification that was 75% stenosed.A 2.5 x 38 mm xience alpine rx stent delivery system (sds) was advanced to the lesion and crossed; however during stent deployment, air was observed to be pulled into the indeflator.It was reported that the leak originated from the hub and the hub was confirmed to be cracked.Air aspiration (device prep) was performed outside the anatomy and again inside the anatomy prior to stent deployment.The physician stated that the device might have been over tightened.There were no adverse patient effects or clinically significant delay in the procedure reported.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6401449
Report Number2024168-2017-02088
Device Sequence Number780129
Product Code NIQ
UDI-Device Identifier08717648199219
UDI-Public(01)08717648199219(17)191207(10)6112841
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2019
Device Catalogue Number1125250-38
Device Lot Number6112841
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2017
Initial Report FDA Received Date03/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1